Some Extradradient Methods For Nonconvex Quasi Variational Inequalities

Abstract : In this paper, we introduce and consider a new class of variational inequalities involving two operators, which is called the general nonconvex quasi variational inequality. Several special cases are discussed. We use the projection technique to establish the equivalence between the general noncon vex quasi variational inequalities and the xed point problems. This alternative equivalent formulation is used to study the existence of a solution of the general nonconvex quasi variational inequalities. Using these equivalent for-mulations, we suggest and analyze a wide class of new extragradient methods for solving the general nonconvex quasi variational inequalities. Convergence criteria of these new iterative methods is considered under some suitable conditions.
Type de document :
Article dans une revue
Bulletin of Mathematical Analysis and Applications, 2011, 3 (1), pp.178-187
Liste complète des métadonnées

https://hal.univ-antilles.fr/hal-00783908
Contributeur : Gerty Roux <>
Soumis le : vendredi 1 février 2013 - 22:40:09
Dernière modification le : lundi 29 janvier 2018 - 16:00:02

Identifiants

  • HAL Id : hal-00783908, version 1

Collections

Citation

Muhammad Aslam Noor, Khalida Inayat Noor, Abdellatif Moudafi. Some Extradradient Methods For Nonconvex Quasi Variational Inequalities. Bulletin of Mathematical Analysis and Applications, 2011, 3 (1), pp.178-187. 〈hal-00783908〉

Partager

Métriques

Consultations de la notice

108